# SDR DJFA200300003

- Difficulty date: October 18, 2003
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N602CW
- Make and model: Cndair CL6001A11
- Aircraft serial: 3002
- Aircraft time: 11,761 hours, 7,253 cycles
- Engine: Ge CF343A
- Engine time: 11,576 hours, 7,178 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 6047T74P13
- Part serial: WY6333555
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

AT FLIGHT LEVEL 390 FT NR 2 ENGINE SHUTDOWN ON IT'S OWN.  PILOTS DESENDED AND AT FLIGHT LEVEL 100 FT, WAS ABLE TO GET THE ENGINE STARTED.  LANDED WITH NO FURTHER PROBLEMS.
